# SDR ASAA2017070221247

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 5,497 hours, 1,824 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBRICATION, FOUND FAN BLADE SHIMS WORN ON THE NR 1 ENGINE,  ACFT GROUNDED.  REMOVED AND REPLACED THE SHIMS.
